Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness upon standing up after placing a stent for aortic coarctation?

At the age of 18 I was diagnosed with Coarctation of the Aorta. After it being stinted I ve started having new problems. I often get dizzy upon standing up. When changing temperatures (A/C to outdoors in Texas) it often gets hard to breathe for a a minute or two while I adjust. Some days I have a sharp pain right in the center of my chest. Right after the stinting I had some lung inflammation but no other issues. Could I have a long term lung issue as a result of the stinting? It s been 5 months since surgery date.
Fri, 31 Jul 2020
Report Abuse
Pulmonologist 's  Response
Hello,

I don't think this situation might be related to lung inflammation. It's more to heart problems.In my opinion I suggest you to talk with your cardiologist first and for the lungs just do a chest X-ray to exclude it.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Jolanda Nikolla, Pulmonologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness upon standing up after placing a stent for aortic coarctation?

Hello, I don t think this situation might be related to lung inflammation. It s more to heart problems.In my opinion I suggest you to talk with your cardiologist first and for the lungs just do a chest X-ray to exclude it. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Jolanda Nikolla, Pulmonologist